Juan Pablo Borthagaray

Department of Mathematics

University of Maryland, College Park

MTH 4309

jpb@umd.edu





About

Postdoc at the Department of Mathematics, University of Maryland, College Park (since August, 2017).

Ph.D in Mathematics, Universidad de Buenos Aires, Argentina (June 2017).

Thesis: "Laplaciano fraccionario: regularidad de soluciones y aproximaciones por elementos finitos" (Fractional Laplacian: regularity of solutions and finite element approximations)

Advisor: Gabriel Acosta

M.S. in Engineering Mathematics, Universidad de la República, Uruguay (October 2012). 

Thesis: Flujo de fluidos estratificados (in Spanish)

B.A. in Mathematics, Universidad de la República, Uruguay (February 2010).

Dissertation: Soluciones Distribucionales de las Ecuaciones de Euler y de Navier-Stokes (in Spanish)




Publications

Preprints


Published or accepted for publication

G. Acosta, J.P. Borthagaray, N. Heuer. Finite element approximations of the nonhomogeneous fractional Dirichlet problem. IMA Journal of Numerical Analysis, 2018. Accepted.

J.P. Borthagaray, L.M. Del Pezzo, S. Martínez. Finite element approximation for the fractional eigenvalue problem. Journal of Scientific Computing, 2018. Accepted.

A. Bonito, J.P. Borthagaray, R.H. Nochetto, E. Otárola, A.J. Salgado. Numerical methods for fractional diffusion. Computing and Visualization in Science, 1-28, 2018. Accepted.

G. Acosta, J.P. Borthagaray, O. Bruno, M. Maas. Regularity theory and high order numerical methods for the (1d)-Fractional Laplacian. Mathematics of Computation, 87(312):1821-1857, 2018.

G. Acosta, F. M. Bersetche, J.P. Borthagaray. A short FE implementation for a 2D homogeneous Dirichlet problem of a fractional Laplacian. Computers and Mathematics with Applications, 74(4):784–816, 2017.

G. Acosta, J.P. Borthagaray. A fractional Laplace equation: regularity of solutions and finite element approximations. SIAM Journal on Numerical Analysis, 55(2):472–495, 2017.

J.P. Borthagaray, J. Fernández Bonder, A. Silva. A mass transportation approach for Sobolev inequalities in variable exponent spaces. Manuscripta Mathematica, 151(1):133–146, 2016.




Teaching

Fall 2018: AMSC460 - Computational Methods.

Spring 2018: MATH310 - Introduction to Mathematical Proof.

Fall 2017:
AMSC460 - Computational Methods.